MathSciNet Relay Station
MathSciNet bibliographic data
MR1301483 13H05 (13A35)
Aberbach, Ian M.; Huneke, Craig A theorem of Briançon-Skoda type for regular local rings containing a field. Proc. Amer. Math. Soc. 124 (1996), no. 3, 707–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement